# SDR USAA2013080700005

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 52,304 hours, 19,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25143505
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EXIT LIGHT FACEPLATE AT 9-D DETACHED.  REPLACED EMERGENCY LIGHT LENS AT ROW 9, RT AND LT.
